Skip navigation.
მთავარი

საძიებლები

მიმდინარეობს საიტის განახლება

ბიბლიოთეკის კატალოგი

ძიება ქართულ ბიბლიოთეკებში

Create your own Custom Search Engine
ძიება ქართულ ლექსიკონებში და ენციკლოპედიებში
Create your own Custom Search Engine
ძიება მსოფლიოს უნივერსიტეტების ღია სამეცნიერო არქივებში

Create your own Custom Search Engine

ღონისძიების ჩატარება ეროვნულ სამეცნიერო ბიბლიოთკაში

თქვენი ღონისძიების ჩასატარებლად ეროვნულ სამეცნიერო ბიბლიოთკაში, გთხოვთ, შეავსოთ სააპლიკაციო ფორმა და გადგმოგზავნოთ ელექტრონულ მისამართზე: infopr@sciencelib.ge

ახალი ჟურნალები ჩვენს ბიბლიოთეკაში

09ab7639c1ed

Mathematics of Computation. American Mathematical Society. 2010. - vol.79. - №272. ISSN: 00255718
Contents of Volume 79, Number 272
J. M. Melenk; S. Sauter - Convergence analysis for finite element discretizations of the Helmholtz equation with Dirichlet-to-Neumann boundary conditions - Math. Comp. 79 (2010), 1871-1914.
C.-C. Chu; I. G. Graham; T.-Y. Hou - A new multiscale finite element method for high-contrast elliptic interface problems - Math. Comp. 79 (2010), 1915-1955.
Lubomír Banas; Andreas Prohl - Convergent finite element discretization of the multi-fluid nonstationary incompressible magnetohydrodynamics equations - Math. Comp. 79 (2010), 1957-1999.
Martin Vohralík - Unified primal formulation-based a priori and a posteriori error analysis of mixed finite element methods - Math. Comp. 79 (2010), 2001-2032.
Dylan M. Copeland; Jayadeep Gopalakrishnan; Minah Oh - Multigrid in a weighted space arising from axisymmetric electromagnetics - Math. Comp. 79 (2010), 2033-2058.
Qiya Hu; Shi Shu; Junxian Wang - Nonoverlapping domain decomposition methods with a simple coarse space for elliptic problems - Math. Comp. 79 (2010), 2059-2078.
James H. Bramble; Joseph E. Pasciak; Dimitar Trenev - Analysis of a finite PML approximation to the three dimensional elastic wave scattering problem
Math. Comp. 79 (2010), 2079-2101.
José L. López; Ester Pérez Sinusía - Two-point Taylor expansions and one-dimensional boundary value problems - Math. Comp. 79 (2010), 2103-2115.
Benjamin Stamm; Thomas P. Wihler - $hp$-Optimal discontinuous Galerkin methods for linear elliptic problems - Math. Comp. 79 (2010), 2117-2133.
Konstantinos Chrysafinos; Noel J. Walkington - Discontinuous Galerkin approximations of the Stokes and Navier-Stokes equations - Math. Comp. 79 (2010), 2135-2167.
Thirupathi Gudi - A new error analysis for discontinuous finite element methods for linear elliptic problems - Math. Comp. 79 (2010), 2169-2189.
Qinian Jin - On a class of frozen regularized Gauss-Newton methods for nonlinear inverse problems - Math. Comp. 79 (2010), 2191-2211.
Xianjin Chen; Jianxin Zhou - A local min-max-orthogonal method for finding multiple solutions to noncooperative elliptic systems - Math. Comp. 79 (2010), 2213-2236.
Guo Ben-yu; Jia Hong-li - Spectral method on quadrilaterals - Math. Comp. 79 (2010), 2237-2264.
George Kvernadze - Approximation of the discontinuities of a function by its classical orthogonal polynomial Fourier coefficients - Math. Comp. 79 (2010), 2265-2285.
A. López García; E. B. Saff - Asymptotics of greedy energy points - Math. Comp. 79 (2010), 2287-2316.
Yingquan Wu - More on solving systems of power equations - Math. Comp. 79 (2010), 2317-2332.
Terence Tao; Van Vu - Smooth analysis of the condition number and the least singular value - Math. Comp. 79 (2010), 2333-2352.
Bartosz Zrałek - Using partial smoothness of $p-1$ for factoring polynomials modulo $p$ - Math. Comp. 79 (2010), 2353-2359.
David Harvey - A multimodular algorithm for computing Bernoulli numbers - Math. Comp. 79 (2010), 2361-2370.
Houria Baaziz - Equations for the modular curve $X_1(N)$ and models of elliptic curves with torsion points - Math. Comp. 79 (2010), 2371-2386.
Qiang Wu - The smallest Perron numbers - Math. Comp. 79 (2010), 2387-2394.
Yannick Saouter; Patrick Demichel - A sharp region where $\pi (x)-{\mathrm {li}}(x)$ is positive - Math. Comp. 79 (2010), 2395-2405.
Volker Ziegler - On a family of Thue equations of degree $16$ - Math. Comp. 79 (2010), 2407-2429.
Thotsaphon Thongjunthug - Computing a lower bound for the canonical height on elliptic curves over number fields. - Math. Comp. 79 (2010), 2431-2449.
  Graeme L. Cohen; Ronald M. Sorli - Odd harmonic numbers exceed $10^{24}$. – Math. Comp. 79 (2010), 2451-2460.